Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 176, Number 5, Pages 1031–1034 (Mi dan33397)  

MATHEMATICS

The non-isomorphy of the Banach spaces of analytic functions of one and of two variables

G. M. Henkin

Lomonosov Moscow State University

Full text: PDF file (613 kB)

Bibliographic databases:
UDC: 513.881
Presented: А. Н. Колмогоров
Received: 05.12.1966

Citation: G. M. Henkin, “The non-isomorphy of the Banach spaces of analytic functions of one and of two variables”, Dokl. Akad. Nauk SSSR, 176:5 (1967), 1031–1034

Citation in format AMSBIB
\Bibitem{Hen67}
\by G.~M.~Henkin
\paper The non-isomorphy of the Banach spaces of analytic functions of one and of two variables
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 176
\issue 5
\pages 1031--1034
\mathnet{http://mi.mathnet.ru/dan33397}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0223870}
\zmath{https://zbmath.org/?q=an:0162.17701}


Linking options:
  • http://mi.mathnet.ru/eng/dan33397
  • http://mi.mathnet.ru/eng/dan/v176/i5/p1031

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:64
    Full text:41

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021